MathSciNet Relay Station
MathSciNet bibliographic data
MR553394 (80k:30035) 30D50 (30C15 30E05)
Younis, Rahman Interpolation by a finite Blaschke product. Proc. Amer. Math. Soc. 78 (1980), no. 3, 451–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement